Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Minoz 50 for acne side effects

Premium Questions

doctor1 MD

How harmful is sofaret 20 mg for overall body . I had acne on face ,after 30 days of daily dose for once a day my doctor has started another course for 50 days and he says he will increase it to twice ...

doctor1 MD

I have been having Minoz OD 100 mg contiinuosly for few months. It has reduced my acne , just wanted to check if there is any side affect to this medicine? ...

doctor1 MD

I have just started using Cerazette 5 days ago and already my skin is breaking out in acne . Can this side effect happen so quickly? ...

doctor1 MD

Hi Doctor, My doctor has prescribed a Minoz OD daily for 2 weeks and use derma dew acne soap to get ... and seems like my skin is getting removed. Is this a side effect or allergy or normal? Can i continue using ...

doctor1 MD

in late October. Could the Temodar be the culprit, or is it a lasting side effect of the radiation? I ...I have developed severe cystic acne since starting Temodar. In the past I developed cystic acne ...

Public Forum Discussions

doctor1 MD

Hello Doc, I have taken minoz medication last year for two months as I had acne.Now again acne has came out along with small pimples. Can u siggest the dose and side effects of this tablet as my doctor ...

doctor1 MD

hi dr, i am XXXXX,5.5 feet ,weight 61 kg. i have pimples & acne on my face. I have oily skin,my doctor prescribed me deriva cms & tab minoz 50.Is it effective & got any side effects? Can u please ...

doctor1 MD

pigmentation. I am suffering from acne scars(black spots) and hyper pigementation for almost 10yrs now, i ve ......... Photoban 30 composition Octinoxate USP………………7.50 %w/w Avobenzone USP.....................2.00 %w ...

doctor1 MD

getting very bad acne. It seems to get worse every day. I have always had problems with my skin but has been a lot better the last few years with the help of my pill. Can you tell me if the recent bad acne ...

doctor1 MD

hi.im taking minoz 100 mr against acne. i cant complain it works very well after 8 days i can see ... tiredness, after how long time can i notice the side effects? ...

doctor1 MD

Hello I am Sangeeta. My dermatologist had prescribed 50 mg isopil OD to my 12 year old daughter for her acne. She is having her periods and is having mild bleeding since many days. She has been ...

doctor1 MD

Hi doc i have acne problem and my doc gave me minoz 100 for first ten day nd minoz 50 for 2nd 10 day thn cynobac for 30days .....as a girl i m little concern about its side effects c coz many people ...

doctor1 MD

I am currently taking Spironolactone 50.mg twice daily as a hormone blocker. When I get stressed I have acne out breaks, I was told that this drug blocks a certain hormone that s produced when highly ...

doctor1 MD

hello doctor. does biotin causes acne breakouts ...

doctor1 MD

. Doctors say its hormonal changes and have presribed Minoz 50, Keraglow Forte and Polaramine for 1 month. Are there any side effects on the usage of these medicines ? Will hormonal balance be attained? Will my problems ...

Mobile Questions and Answers

doctor1 MD

No major side effects

doctor1 MD

Hello. Thanks for writing to us. It is well tolerated and is associated with least side effects. Depends on the expertise of the physician. I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal . For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal drtayal72@gmail.com

doctor1 MD

HI Thanks for using healthcare magic Yamini is oral contraceptive and it has few side effects like abdominal cramping or bloating, acne, back pain, breast pain, tenderness or swelling,changes in weight, diarrhea, dizziness, nausea and vomiting, nervousness, mood swings, blood pressure, headache etc. Thanks